View More View Less
  • 1 Tel Aviv University School of Mathematical Sciences, Sackler Faculty of Exact Sciences Tel Aviv 69978 Israel
  • 2 Brock University Department of Mathematics St. Catharines ON Canada L2S3A1
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We characterize rings having only finitely many noncentral subrings of zero divisors, and rings in which every proper noncentral subring of zero divisors is finite.

  • Bell, H. E. and Guerriero, F. , Some conditions for finiteness and commutativity of rings, Internat. J. Math. & Math. Sci. 13 (1990), 535–544. MR 91i :16064

    Guerriero F. , 'Some conditions for finiteness and commutativity of rings ' (1990 ) 13 Internat. J. Math. & Math. Sci. : 535 -544.

    • Search Google Scholar
  • Bell, H. E. and Klein, A. A. , Noncommutativity and noncentral zero divisors, Internat. J. Math. & Math. Sci. 22 (1999), 67–74. MR 2000b :16040

    Klein A. A. , 'Noncommutativity and noncentral zero divisors ' (1999 ) 22 Internat. J. Math. & Math. Sci. : 67 -74.

    • Search Google Scholar
  • Klein, A. A. and Bell, H. E. , On central and noncentral zero divisors, Comm. Algebra 26 (1998), 1277–1292. MR 99a :16027

    Bell H. E. , 'On central and noncentral zero divisors ' (1998 ) 26 Comm. Algebra : 1277 -1292.

    • Search Google Scholar
  • Klein, A. A. and Bell, H. E. , A commutativity-or-finiteness condition for rings, Internat. J. Math. & Math. Sci. 54 (2004), 2863–2865. MR 2145365

    Bell H. E. , 'A commutativity-or-finiteness condition for rings ' (2004 ) 54 Internat. J. Math. & Math. Sci. : 2863 -2865.

    • Search Google Scholar